# SDR AALA202507218300

- Difficulty date: April 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D5391065720100
- Condition: Excess Play
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACE RH LOWER LATERAL FITTING OF THE ELECTRONICS RACK FIN  80VU PER EA 364061. MAINTENACNE PERFORMED INTERIM REPAIR LOCATED 80VU AREA RH LOWER LATERAL FITTING IAW EA 364061.
